Migraleve Complete 8 Pink & 4 Yellow Tablets

Migraleve Complete 8 Pink & 4 Yellow Tablets

£7.69
Save: £0.50 (RRP: £8.19)

Paracetamol products are limited to a total of 100 tablets/capsules per order.

In line with the revised GPhC guidelines we must limit the quantity of opioid containing painkillers we sell to; one box, per household, per month.

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Description

Opioids have a serious risk of addiction, especially with long-term use. For more information click here

For the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone such as migraine attacks, including the symptoms of migraine headache, nausea and vomiting.

There are two types of Migraleve tablet available:

  • Migraleve Pink tablets
  • Migraleve Yellow tablets

They are available separately or together in one pack.

Migraleve Pink tablets contain paracetamol and codeine which eases pain and buclizine which helps relieve nausea and vomiting. The Pink tablets therefore treat all the symptoms of migraine. If taken at the first sign of a migraine, Migraleve Pink tablets can prevent an attack from developing.

Migraleve Yellow tablets contain paracetamol and codeine for the treatment of pain and relief of continuing migraine symptoms. They should always be taken after the first dose of Migraleve Pink tablets.

Directions

How to take Migraleve Tablets:

Always start with Migraleve Pink tablets

Swallow the tablets with a glass of water

Do not take more than the stated dose

Do not give Migraleve to children under 12 years of age except under medical supervision

Children 12-15 years:

Swallow 1 Migraleve Pink tablet at the first sign of a migraine attack. If the migraine persists, then take 1 Migraleve Yellow tablet 4 hours after the Pink dose and then every 4 hours.

Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period. If symptoms persist for more than 3 days, talk to your doctor.

Adults and Children 16 years and over:

Swallow 2 Migraleve Pink tablets at the first sign of a migraine attack. If the migraine persists, then take 2 Migraleve Yellow tablets 4 hours after the Pink dose and then every 4 hours.

Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period. If symptoms persist for more than 3 days, talk to your doctor.

Not suitable for children under 12.

Warnings

Do not give to children below the age of 12 years, due to the risk of severe breathing problems. Children 12 – 15 years Swallow 1 MIGRALEVE ® Pink tablet at the first sign of a migraine attack. If the migraine persists, then take 1 MIGRALEVE ® Yellow tablet 4 hours after the Pink dose and then every 4 hours. Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period. 

Adults and children 16 years and over Swallow 2 MIGRALEVE ® Pink tablets at the first sign of a migraine attack. If the migraine persists, then take 2 MIGRALEVE ® Yellow tablets 4 hours after the Pink dose and then every 4 hours. Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period.  If symptoms persist for more than 3 days or get worse, stop use and talk to your doctor.

The medicine can affect your ability to drive as it may make you sleepy or dizzy. Do not drive while taking this medicine until you know how it affects you.

Do not use this medicine…

■ Unless your migraines have been diagnosed by a doctor.

■ If you have ever had a bad reaction to Migraleve or any of its ingredients.

■ If you are taking other medicines containing paracetamol.

■ If it is for a child under 12 years of age unless this is under medical supervision.

If any of these apply to you, get advice from a doctor or pharmacist without using Migraleve.

Talk to your doctor or pharmacist…

■ If you suffer from liver or kidney disease.

■ If you are taking any other prescribed medicines.

■ If you are not sure about the medicine you are taking.

If any of these bullet points apply to you now or in the past, talk to a doctor or pharmacist.

If you are pregnant or breast-feeding ask your doctor or pharmacist for advice before taking this medicine.

Special warnings about drowsiness

■ Migraleve Pink tablets may cause drowsiness.

If affected, do not drive or operate machinery.

Avoid alcoholic drink.

Special warnings about this medicine

■ If you need to use this medicine for more than three days at a time, see your doctor, pharmacist or health care professional. However if you have been prescribed this product do not take it for longer than directed.

■ Taking codeine regularly for a long time can lead to addiction, which might make you feel restless and irritable when you stop taking the tablets.

■ Taking a painkiller for headaches too often or for too long can make them worse.

Migraleve can have side-effects, like all medicines, although these don’t affect everyone and are usually mild. If you experience any of the following, stop using the medicine and tell your doctor:

■ Allergic reactions such as skin rashes, hives or itching, which can occur rarely.

Other effects which may occur include:

■ Constipation.

■ Drowsiness (although the desire to sleep can be a symptom of migraine).

■ Taking codeine regularly for a long time can lead to addiction, which might cause you to feel restless and irritable when you stop taking the tablets.

■ Taking a painkiller for headaches too often or for too long can make them worse.

If you experience any side-effects not included in this leaflet or are not sure about anything, talk to your doctor or pharmacist.

Ingredients

The active ingredients in each Migraleve Pink tablet are: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, Codeine phosphate 8 mg and Buclizine hydrochloride 6.25 mg.

Other ingredients are: magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E127 (erythrosine), aluminium oxide and E171 (titanium dioxide).

The active ingredients in each Migraleve Yellow tablet are:

Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg and Codeine phosphate 8 mg.

Other ingredients are:magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E104 (quinoline yellow), aluminium oxide, E171 (titanium dioxide) and E172 (ironoxide yellow).

Customer reviews

This product has not yet been reviewed.

Write a review

You may also like